×

Almost locally flat embeddings of \(S^{n-1}\) in \(S^ n\). (English) Zbl 0118.39202


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Marston Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113 – 115. , https://doi.org/10.1090/S0002-9904-1960-10420-X Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74 – 76.
[2] Morton Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331 – 341. · Zbl 0201.56202 · doi:10.2307/1970177
[3] J. C. Cantrell and C. H. Edwards Jr., Almost locally polyhedral curves in Euclidean \?-space, Trans. Amer. Math. Soc. 107 (1963), 451 – 457. · Zbl 0117.40901
[4] Herman Gluck, Unknotting \?\textonesuperior in \?\(^{4}\), Bull. Amer. Math. Soc. 69 (1963), 91 – 94. · Zbl 0108.36503
[5] Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59 – 65. · Zbl 0086.37004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.